Alert archive / South Carolina / River Flood Warnings in 2015

River Flood Warning 17, NWS Charleston, SC

April 30, 2015Hampton County, Jasper County, South Carolina; Effingham County, Screven County, Georgia

NWS Charleston, SC issued this river flood warning at Apr 30, 2015, 8:04 AM EDT for Hampton County, Jasper County, South Carolina; Effingham County, Screven County, Georgia. It took effect at Apr 30, 2015, 2:00 PM EDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Apr 30, 2015, 8:04 AM EDT (12:04 UTC)
In effect from
Apr 30, 2015, 2:00 PM EDT
Expired
May 4, 2015, 2:00 AM EDT
In force
4 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Effingham County, GA, Screven County, GA, Hampton County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Savannah River near Clyo (CLYG1). The gauge peaked at 11.08 ft at May 1, 2015, 9:00 PM EDT.

actionminormoderate101504/3005/0105/0205/0305/0405/05
Action stage
10 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02198500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WGUS42 KCHS 301204
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
804 AM EDT THU APR 30 2015

GAC103-251-SCC049-053-011204-
/O.NEW.KCHS.FL.W.0017.150430T1800Z-150504T0600Z/
/CLYG1.1.ER.150430T1800Z.150501T1800Z.150503T1800Z.NO/
804 AM EDT THU APR 30 2015

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Savannah River Near Clyo.
* from this afternoon to late Sunday night.
* At 7 AM Thursday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this afternoon and continue to 
  rise to near 11.1 feet by early Friday afternoon. The river will 
  fall below flood stage by early Sunday afternoon.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road 
  flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$
6 follow-up statements
164 
WGUS82 KCHS 301414
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1014 AM EDT THU APR 30 2015

SCC015-043-089-011414-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T0600Z.000000T0000Z.NO/
1014 AM EDT THU APR 30 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 9 AM Thursday the stage was 13.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.3 feet by early Friday 
  morning then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-011414-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150505T0600Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150504T1800Z.NO/
1014 AM EDT THU APR 30 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 9 AM Thursday the stage was 13.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Monday afternoon.
* At 14.0 feet, flooding of several riverside unimproved roads and 
  some agricultural land occurs.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

GAC103-251-SCC049-053-011414-
/O.EXT.KCHS.FL.W.0017.150430T1800Z-150502T1800Z/
/CLYG1.1.ER.150430T1800Z.150430T1800Z.150502T0600Z.NO/
1014 AM EDT THU APR 30 2015

The Flood Warning continues for
  The Savannah River Near Clyo.
* At 9 AM Thursday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to remain at flood stage through 
  this afternoon.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road 
  flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$
410 
WGUS82 KCHS 010233
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1033 PM EDT THU APR 30 2015

SCC015-043-089-020233-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T0600Z.000000T0000Z.NO/
1033 PM EDT THU APR 30 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 9 PM Thursday the stage was 13.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.3 feet by early Friday 
  morning then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-020233-
/O.CON.KCHS.FL.W.0015.000000T0000Z-150505T0600Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150504T1800Z.NO/
1033 PM EDT THU APR 30 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 10 PM Thursday the stage was 13.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Monday afternoon.
* At 14.0 feet, flooding of several riverside unimproved roads and 
  some agricultural land occurs.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

GAC103-251-SCC049-053-020232-
/O.EXT.KCHS.FL.W.0017.000000T0000Z-150503T0000Z/
/CLYG1.1.ER.150430T2200Z.150501T0200Z.150502T1200Z.NO/
1033 PM EDT THU APR 30 2015

The Flood Warning continues for
  The Savannah River Near Clyo.
* At 10 PM Thursday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to drop below flood stage Saturday 
  morning.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road 
  flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$
780 
WGUS82 KCHS 011421
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1021 AM EDT FRI MAY 1 2015

SCC015-043-089-021421-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T1800Z.000000T0000Z.NO/
1021 AM EDT FRI MAY 1 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 7 AM Friday the stage was 13.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.3 feet by this afternoon 
  then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-021421-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150505T0900Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150504T2100Z.NO/
1021 AM EDT FRI MAY 1 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 10 AM Friday the stage was 13.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Monday 
  afternoon.
* At 14.0 feet, flooding of several riverside unimproved roads and 
  some agricultural land occurs.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

GAC103-251-SCC049-053-021421-
/O.CON.KCHS.FL.W.0017.000000T0000Z-150503T0000Z/
/CLYG1.1.ER.150430T2200Z.150501T1800Z.150502T1200Z.NO/
1021 AM EDT FRI MAY 1 2015

The Flood Warning continues for
  The Savannah River Near Clyo.
* At 9 AM Friday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.1 feet by this afternoon. 
  The river will fall below flood stage Saturday morning.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road 
  flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$
298 
WGUS82 KCHS 020102
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
902 PM EDT FRI MAY 1 2015

SCC015-043-089-030102-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T1615Z.000000T0000Z.NO/
902 PM EDT FRI MAY 1 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 8 PM Friday the stage was 13.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.4 feet by early Saturday 
  morning then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-030102-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150505T1200Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150505T0000Z.NO/
902 PM EDT FRI MAY 1 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 8 PM Friday the stage was 13.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Monday 
  evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

GAC103-251-SCC049-053-030000-
/O.CON.KCHS.FL.W.0017.000000T0000Z-150503T0000Z/
/CLYG1.1.ER.150430T2200Z.150502T0000Z.150502T1200Z.NO/
902 PM EDT FRI MAY 1 2015

The Flood Warning continues for
  The Savannah River Near Clyo.
* At 8 PM Friday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to drop below flood stage Saturday 
  morning.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road 
  flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$
220 
WGUS82 KCHS 021411
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1011 AM EDT SAT MAY 2 2015

SCC015-043-089-031411-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T1615Z.000000T0000Z.NO/
1011 AM EDT SAT MAY 2 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 9 AM Saturday the stage was 13.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall, but remain above flood stage 
  through Thursday morning.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-031411-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150504T0600Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150503T1800Z.NO/
1011 AM EDT SAT MAY 2 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 9 AM Saturday the stage was 12.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Sunday afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

GAC103-251-SCC049-053-030600-
/O.EXT.KCHS.FL.W.0017.000000T0000Z-150503T0600Z/
/CLYG1.1.ER.150430T2200Z.150502T0500Z.150502T1800Z.NO/
1011 AM EDT SAT MAY 2 2015

The Flood Warning continues for
  The Savannah River Near Clyo.
* At 9 AM Saturday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to drop below flood stage late 
  this evening.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road 
  flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$
057 
WGUS82 KCHS 030230
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1030 PM EDT SAT MAY 2 2015

SCC015-043-089-040230-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T1615Z.000000T0000Z.NO/
1030 PM EDT SAT MAY 2 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 9 PM Saturday the stage was 13.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-040230-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150505T1200Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150505T0000Z.NO/
1030 PM EDT SAT MAY 2 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 10 PM Saturday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Monday 
  evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

GAC103-251-SCC049-053-030300-
/O.CAN.KCHS.FL.W.0017.000000T0000Z-150503T0600Z/
/CLYG1.1.ER.150430T2200Z.150502T0500Z.150502T1445Z.NO/
1030 PM EDT SAT MAY 2 2015

The Flood Warning is cancelled for
  The Savannah River Near Clyo.
* At 10 PM Saturday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road 
  flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 30, 7:32 AM EDT, 32 minutes earlier.

Area forecast discussion, Apr 30, 7:32 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
732 AM EDT THU APR 30 2015

.SYNOPSIS...
LOW PRESSURE OFF THE MID ATLANTIC COAST FRIDAY WILL GIVE WAY TO HIGH
PRESSURE THAT BUILDS ACROSS THE AREA THIS WEEKEND. THE HIGH WILL
THEN MOVE INTO THE ATLANTIC FOR THE EARLY AND MIDDLE PART OF NEXT
WEEK. LOW PRESSURE MAY DEVELOP WELL OFF THE SE COAST BY NEXT
THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
EARLY THIS MORNING...SKIES HAVE CLEARED OVER MUCH OF THE CWFA AND
GIVEN THE WET GROUNDS AND NEAR ZERO DEW POINT DEPRESSIONS THERE
WILL BE PATCHES OF FOG...MAINLY WEST OF I-95.

TODAY...LOW PRESSURE OFFSHORE IS EXPECTED TO CONTINUE TO MOVE AWAY
FROM THE AREA AS A LEADING UPPER SHORTWAVE MOVES OFF THE COAST.
A LAGGING TROUGH JUST NORTH OF THE AREA OVER NORTHERN SC AND INTO
NC ALONG WITH DEEPER MOISTURE COULD SPARK A FEW SHOWERS AND
THUNDERSTORMS BUT THOSE SHOULD MOSTLY REMAIN NORTH OF THE
AREA...POSSIBLY BRUSHING AREAS NORTH OF CHARLESTON LATER IN THE
DAY. PLENTY OF INSOLATION SKIES AND AN OFFSHORE FLOW WILL HELP
TEMPS WARM UP INTO THE MID TO UPPER 70S...POSSIBLY REACHING 80.
THIS BEARS CLOSE SCRUTINY SINCE PART OF THE ENERGY WILL BE SPENT
EVAPORATING THE STANDING WATER FRO YESTERDAY HEAVY RAINS.

TONIGHT...AN UPPER CLOSED LOW WILL DROP SOUTHEAST TOWARD THE AREA
WHILE SURFACE LOW PRESSURE REMAINS WELL TO THE NORTHEAST. THIS
WILL HELP PUSH A DRY COLD FRONT INTO THE AREA LATE. TEMPERATURES
SHOULD BOTTOM OUT IN THE LOWER 50S INLAND AND MID 50S CLOSER TO THE
COAST.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
FRIDAY...AN INITIAL REGION OF ATLANTIC LOW PRESSURE WILL BE LOCATED
SEVERAL HUNDRED MILES EAST OF CAPE HATTERAS AT DAYBREAK...BEFORE
MOVING FURTHER OFFSHORE AND WEAKENING. A SECOND AND SLIGHTLY DEEPER
SURFACE LOW WILL THEN DEVELOP CLOSER TO THE MID ATLANTIC COAST AS
ROBUST SHORT WAVE FOUND IN THE UPPER MIDWEST FROM TODAY DROPS
THROUGH THE PERSISTENT EAST COAST TROUGH...CAUSING CYCLOGENESIS TO
OCCUR. THE SHORT WAVE AND ITS ASSOCIATED POSITIVE VORTICITY
ADVECTION WILL SWING THROUGH THE FORECAST DISTRICT DURING THE
AFTERNOON...ACCOMPANIED BY A COUPLED UPPER JET STRUCTURE. IT ALSO
ARRIVES WITH A COLD POOL WHERE 500 MB TEMPS ARE AS LOW AS -19C NORTH
AND -13C SOUTH. THIS RESULTS IN STEEP MID LEVEL LAPSE RATES ON THE
ORDER OF -6.0 TO -6.5C/KM...WHICH MAY CAUSE A FEW LOW-TOPPED SHOWERS
TO DEVELOP OVER FAR NORTHERN ZONES IN THE AFTERNOON/EVENING. BUT
GIVEN THE LACK OF MOISTURE WITH PWATS LESS THAN 3/4 INCHES AND LARGE
DEW POINT DEPRESSIONS OF 25-30F WE ARE RELUCTANT TO CARRY ANY POPS
MORE THAN 10-12 PERCENT NORTH OF I-26. THERE IS A SHOT OF COOLER AIR
THAT PUSHES IN AND SENDS 850 MB TEMPS DOWN TO 5-7C...WHICH DESPITE
GOOD INSOLATION AND DOWNSLOPE TRAJECTORIES OFF THE APPALACHIANS WILL
SUPPORT MAX TEMPS ONLY IN THE LOWER OR MIDDLE 70S...ABOUT 4-6F BELOW
NORMAL FOR THE FIRST OF MAY.

FRIDAY NIGHT...NOCTURNAL STABILIZATION AND COOLING BEHIND THE SHORT
WAVE THAT PULLS FURTHER INTO THE ATLANTIC...AND BUILDING HIGH
PRESSURE FROM THE UPPER GREAT LAKES TO THE WESTERN GULF WILL ALLOW
FOR SKIES TO BECOME CLEAR AND TEMPS TO SINK TO AN UNSEASONABLE UPPER
40S AND LOWER 50S MOST COMMUNITIES.

SATURDAY...THE CONTINENTAL HIGH PRESSURE SYSTEM WILL SPLIT INTO TWO
SEPARATE ENTITIES IN THE AFTERNOON...WITH ONE CENTER TO BE SITUATED
OVERHEAD AND DRIFTING TOWARD THE COAST. LARGE SCALE SUBSIDENCE AND A
DEEP AND DRY OFFSHORE FLOW WILL PROVIDE US WITH PLENTY OF SUNSHINE
AND A MODIFYING AIR MASS...BOOSTING TEMPS INTO THE MID AND UPPER
70S. THE BEACHES WILL BE SEVERAL DEGREES COOLER AS SEA BREEZE
CIRCULATIONS DEVELOP.

SATURDAY NIGHT...THE ATMOSPHERE WILL QUICKLY DECOUPLE WITH SUNSET
UNDER DRY HIGH PRESSURE FIRMLY ENTRENCHED ATOP THE REGION...ALLOWING
FOR OPTIMAL RADIATIONAL COOLING AS SKIES BECOME MOSTLY CLEAR.

SUNDAY...AS THE FLOW ALOFT BECOMES QUASI-ZONAL THE SURFACE HIGH WILL
SETTLE INTO THE ATLANTIC. RISING HEIGHTS AND WARM ADVECTION WILL
ALLOW FOR TEMPS TO PEAK AROUND 80 INLAND....WITH MIDDLE 70S COMMON
ON THE SHORELINE. THERE ARE HINTS OF A COUPLE SHOWERS ATTEMPTING TO
FORM ON THE SEA BREEZE...BUT MOISTURE AGAIN REMAINS LIMITED...SO WE
HAVE MAINTAINED OUR RAINFREE FORECAST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
ZONAL FLOW ALOFT EARLY NEXT WEEK WILL TRANSITION TO TEMPORARY
RIDGING BY MID WEEK BEFORE AN ANOMALOUS CLOSED LOW DEVELOPS OVER OR
NEAR THE FLORIDA PENINSULA LATE IN THE FORECAST PERIOD. SURFACE HIGH
PRESSURE WILL ELONGATE OVER THE ATLANTIC...ESTABLISHING ITSELF INTO
A BERMUDA HIGH THE FIRST HALF OF THE WEEK...BEFORE THE FOCUS SHIFTS
TO A POSSIBLE SUB-TROPICAL SURFACE LOW THAT ORIGINATES IN
CONJUNCTION WITH THE CLOSED LOW ALOFT. WHILE THERE IS A DEEPENING OF
MARITIME AIR DURING THE EARLY AND MIDDLE PARTS OF THE WEEK...THERE
STILL ISN/T MUCH MOISTURE NOR FORCING ASIDE FROM THE SEA BREEZE.
PLUS SOUTHERN SC AND SE GA ARE STILL WELL ENOUGH REMOVED FROM ANY
POSSIBLE HYBRID SURFACE LOW. THUS WE DON/T HAVE ANY MENTION OF ANY
SHOWERS OVER LAND AREAS AT THIS TIME. TEMPS WILL AVERAGE NEAR
SEASONAL NORMS THROUGH THE PERIOD.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
INLAND LOW STRATUS WILL ATTEMPT TO IMPACT THE KSAV TERMINAL
THROUGH MID-MORNING...POSSIBLY RESULTING IN A PERIOD OF IFR OR
LOWER CONDITIONS. LATEST PROGNOSIS IS FOR MOST OF THESE CLOUDS
TO DISSIPATE BEFORE MAKING REACHING THE AIRFIELD. THUS WE ARE
SHOWING VFR CONDITIONS TO PREVAIL AT KSAV AND KCHS THROUGH 12Z
FRIDAY. KCHS MAY RECEIVE A SHOWER OR TWO LATE TODAY AND EARLY
TONIGHT IN ASSOCIATION WITH AN APPROACHING COLD FRONT...BUT IMPACT
AND DURATION IS TOO LIMITED TO INCLUDE IN THE LATEST TAF SET. BOTH
SITES WILL BE A LITTLE GUSTY THIS AFTERNOON AS WESTERLY WINDS PEAK
AT 15-20 KT...BEFORE DROPPING OFF WITH SUNSET.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL INTO
EARLY NEXT WEEK.

&&

.MARINE...
TODAY AND TONIGHT...LOW PRESSURE EAST OF THE LOCAL WATERS WILL
CONTINUE TO MOVE AWAY FROM THE AREA WHICH WILL DRAG A COLD FRONT
THROUGH TONIGHT. THIS WILL KEEP A TIGHT PRESSURE GRADIENT ACROSS
THE AREA WHICH MEANS WINDS WILL BE ELEVATED BUT SEAS WILL NOT BE
ABLE TO BUILD MUCH GIVEN THE OFFSHORE WINDS. OVERALL CONDITIONS
SHOULD REMAIN BELOW ADVISORY LEVELS.

FRIDAY AND FRIDAY NIGHT...THE LOCAL WATERS WILL LIE UNDER THE
CYCLONIC CIRCULATION AROUND LOW PRESSURE FRIDAY THAT DEVELOPS OFF
THE MID ATLANTIC COAST...BEFORE THE FLOW TRANSITIONS TO ANTICYCLONIC
AS HIGH PRESSURE BUILDS FROM THE WEST/NW AT NIGHT. COOL ADVECTION
COMBINED WITH STEADY ISALLOBARIC PRESSURE RISES WILL BOOST WINDS
CLOSE TO ADVISORY LEVELS BEGINNING LATE FRIDAY...ESPECIALLY OVER THE
WARMER WATERS OF AMZ374.

SATURDAY THROUGH SUNDAY...CONDITIONS WILL IMPROVE GREATLY UNDER THE
INFLUENCE OF HIGH PRESSURE FROM OFF LAND SATURDAY THAT SLIPS TOWARD
THE SE COAST AND INTO THE NEARBY ATLANTIC LATE SUNDAY. ONCE COOL
ADVECTION WANES SATURDAY MORNING AND PRESSURE RISES SLOW...WINDS AND
SEAS WILL DROP FAR BELOW ANY ADVISORY THRESHOLDS.

MONDAY THROUGH TUESDAY...A SUB-TROPICAL RIDGE OF HIGH PRESSURE WILL
ESTABLISH ITSELF ACROSS THE MARITIME COMMUNITY...PROVIDING THE LOCAL
WATERS WITH EASTERLY WINDS LESS THAN 10 OR 15 KT AND SEAS NO MORE
THAN 3 OR 4 FT.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Apr 30, 2:55 AM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
255 AM EDT THU APR 30 2015

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-010900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
255 AM EDT THU APR 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

Nearby

River Flood Warnings in South Carolina, 2015River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.